# SDR C2XA07RI020

- Difficulty date: April 17, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145EP
- Aircraft serial: 145054
- Aircraft time: 18,912 hours, 17,503 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Part number: 0861DT5MOD2
- Part serial: 159
- Condition: Broken
- Location: Nr 1 Aoa
- Part time: 10,573 hours, 10,916 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 1219 - EWR - JUST AFTER WHEELS UP ON THE TAKEOFF, CREW REPORTED THE FOLLOWING MESSAGES DISPLAYED ON EICAS: SPSI-2 INOP, STICK PUSHER FAIL, SPS ADVANCED.  CREW FOLLOWED THE QRC PROCEDURES AND AIR RETURNED.  UPON REACHING GATE, IT WAS DISCOVERED THAT AOA VANE NR 1 WAS SNAPPED.  EWR MX REMOVED AND REPLACED NR 1 AOA VANE, IAW EMB 145 27-36-01.  MX PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
